# SDR ASAA2018112227062

- Difficulty date: November 22, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 44,942 hours, 13,651 cycles
- System (JASC): 2612 · Fire Detection
- Part: Terminal
- Part number: CA24402
- Condition: Broken
- Location: Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE B FIRE LOOP WILL NOT TEST, A LOOP WORKS NORMAL. GROUNDED - YES. ACCOMPLISHED FIM 26-10 TASK 801 TO VERIFY FAULT, FOUND THAT FAULT NOW DISPLAYED IS FOR RIGHT CORE FIRE DETECTOR. ACCOMPLISHING VISUAL INSPECTION OF FIRE DETECTION HARNESSES, FOUND HARNESS MW0326 ON NR 2 ENGINE HAD BROKEN TERMINAL AT RIGHT CORE DETECTOR. REMOVED AND REPLACED HARNESS MW0326 REF AMM 26-11-02. OPS CHECK GOOD ON BOTH A AND B LOOP REF AMM 26-11-00-710-801.
